Acetaminophen/Caffeine/Dihydrocodeine Oral Capsule 320.5 mg/30 mg/16 mg
This medicine may be taken with or without food.
Store at room temperature in a dry place. Do not keep in the bathroom.
Keep the medicine away from heat and light.
Please ask your doctor, nurse, or pharmacist how to discard unused medicines safely.
To reduce constipation, eat high fiber foods, drink plenty of water and exercise.
Avoid drinks with caffeine while on this medicine.
Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
You may stop using this medicine if you no longer have symptoms.
This medicine may interfere with some lab test results. Be sure to tell all your healthcare providers that you are taking this medicine.
It is very important that you keep all appointments for medical exams and tests while on this medicine.
Do not take the medicine more than five times during 24 hours.
This medicine should not be used in children younger than 18. Some children using this medicine had serious side effects or died. Please speak with the doctor about the risks and benefits of this medication.
This medicine contains an opioid. Though it helps many people, this medicine may sometimes cause addiction, especially if it is used for a long time. This risk for addiction may be higher if you have a substance use disorder - such as overuse of or addiction to drugs or alcohol. Speak with your doctor about the benefits and risks of using this medicine.
Ask your doctor or pharmacist if you should have naloxone on hand to treat opioid overdose. Teach your family or household members about the signs of an opioid overdose and how to treat it.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.
Do not use the medication any more than instructed.
This medicine may cause dizziness or fainting, especially after exercising or in hot weather. Be very careful when standing or sitting up quickly.
If possible, avoid using with marijuana or other medicines that can cause dizziness or drowsiness. These include allergy/cold products, muscle relaxers, sleep aids, and pain relievers.
Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.
Do not drink beverages with alcohol while on this medicine.
If you miss your period while on this medicine, contact your doctor.
Call the doctor if there are any signs of confusion or unusual changes in behavior.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
Do not breastfeed while on this medicine. This medicine can pass through breast milk to the baby.
Do not use this medicine if you are pregnant. If you become pregnant while on this medicine, contact your doctor immediately.
This medicine can cause birth defects. Speak with your doctor about birth control methods that should be used while on this medicine.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
If you think you might possibly be pregnant, stop taking this medicine immediately and contact your doctor.
Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.
Please tell all your doctors and dentists that you are on this medicine before they provide care.
Do not start or stop any other medicines without first speaking to your doctor or pharmacist.
This medicine should be used with caution in patients with breathing difficulties.
Call your doctor right away if you notice slow or shallow breathing.
Do not share this medicine with anyone who has not been prescribed this medicine.
This medicine contains acetaminophen. There are many medicines with acetaminophen. Taking these medicines together can cause you to get too much acetaminophen. This can cause serious liver problems. Look carefully on the package of all your medicines to see if acetaminophen is included. Ask your pharmacist which medicines you can take safely.
This medicine is associated with increased risk of death in certain patients. Please speak with your doctor about the benefits and risks of using this medicine.
This medicine can cause serious side effects in some patients. Important information from the U.S. Food and Drug Administration (FDA) is available from your pharmacist. Please review it carefully with your pharmacist to understand the risks associated with this medicine.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- agitated feeling or trouble sleeping
- drowsiness or sedation
- increased urinary frequency
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- abdominal cramps
- decreased appetite
- breathing interruption during sleep
- hallucinations (unusual thoughts, seeing or hearing things that are not real)
- fast or irregular heart beats
- symptoms of liver damage (such as yellowing of skin or eyes, dark urine, unusual tiredness or weakness; severe stomach or back pain)
- mood changes
- stomach pain
- unusual or unexplained tiredness or weakness
- difficulty or discomfort urinating
- blurring or changes of vision
- weight loss
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/806
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all
there is to know about it.Your doctor or pharmacist may give you other documents about your medicine.
Please talk to them if you have any questions.Always follow their advice. There is a more complete
description of this medicine available in English.Scan this code on your smartphone or tablet or use
the web address below. You can also ask your pharmacist for a printout. If you have
any questions, please ask your pharmacist.